# SDR CALA2012122800885

- Difficulty date: December 28, 2012
- Submitted: December 28, 2012
- Operation: Air carrier
- Aircraft: N13716
- Make and model: Boeing 737724
- Aircraft serial: 28787
- Aircraft time: 47,437 hours, 15,837 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11222
- Condition: Cracked
- Location: Bs 500a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT RIVET HOLE, FRAME BS 500A BETWEEN STRINGERS 8 AND 9R.  INSTALLED REPAIR DOUBLERS ON FRAME IAW EA 5310-047 16, REV D OP 1.
